To cite this record: http://ddd.uab.cat/record/85173
Some non-amenable groups
Kar, Aditi
Niblo, Graham A.

Date: 2012
Abstract: We generalise a result of R. Thomas to establish the non-vanishing of the first L2 Betti number for a class of nitely generated groups.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Finitely generated groups ; Orbifolds ; Cohomology ; Euler characteristic
Published in: Publicacions matemàtiques, Vol. 56, Núm. 1 ( 2012) , p. 255-259, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_56112_09


5 p, 269.4 KB
 UAB restricted access

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques

 Record created 2011-12-22, last modified 2014-09-25



   Favorit i Compartir
QR image